MAUDE Adverse Event Report: ARTHREX, INC. 4.5X14MM CORKSCREW FT, DISPS; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. 4.5X14MM CORKSCREW FT, DISPS; MANUAL INSTR, GENERAL SURGICAL
Model Number 4.5X14MM CORKSCREW FT, DISPS
Medical Device Problem Codes Material Fragmentation (1261); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 03/03/2025, it was reported by a sales representative via phone that an ar-8927dsc disposables kit drill bit was contacting the guide and creating debris.The drill bit was stuck to the guide.This occurred during use in a case with no patient effect.All fragments removed.The delay to case was 2 minutes.Case was completed using another kit of same part number.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to prying/leveraging the device during use.

Brand Name
4.5X14MM CORKSCREW FT, DISPS
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21632987
Report Number1220246-2025-01003
Device Sequence Number21210155
Product Code MDM
UDI-Device Identifier00888867131538
UDI-Public(01)00888867131538(11)241107(17)291031(10)15344074
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.5X14MM CORKSCREW FT, DISPS
Device Catalogue NumberAR-8927DSC
Device Lot Number15344074
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown